# SDR CKSA97331

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65B10533356
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION:  BS 1241 A/C BAY ACCESS RT SIDE LOWER CHORD CORRODED.  REMOVED AND REPLACED BS 1241 A/C BAY ACCESS RT SIDE LOWER CHORD IAW B747 SRM 51-10-1 AND 51-30-02.  CORROSION TASK CARD NUMBER C53-100-01.  NON-ROUTINE TASK CARD NUMBER 107499.
